Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

An Algebraic Treatment of the Theorem of Closure

Albert A. Bennett
Annals of Mathematics
Second Series, Vol. 16, No. 1/4 (1914 - 1915), pp. 97-118
Published by: Annals of Mathematics
DOI: 10.2307/1968050
Stable URL: http://www.jstor.org/stable/1968050
Page Count: 22
Subjects: Mathematics
  • Download PDF
  • Add to My Lists
  • Cite this Item
An Algebraic Treatment of the Theorem of Closure
We're having trouble loading this content. Download PDF instead.